Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 4(166), Pages 199–200 (Mi umn5090)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Gorenstein modules

L. L. Avramov, S. S. Strogalov, A. N. Todorov


Full text: PDF file (154 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 27.07.1971

Citation: L. L. Avramov, S. S. Strogalov, A. N. Todorov, “Gorenstein modules”, Uspekhi Mat. Nauk, 27:4(166) (1972), 199–200

Citation in format AMSBIB
\Bibitem{AvrStrTod72}
\by L.~L.~Avramov, S.~S.~Strogalov, A.~N.~Todorov
\paper Gorenstein modules
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 4(166)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn5090}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=401748}
\zmath{https://zbmath.org/?q=an:0239.13015}


Linking options:
  • http://mi.mathnet.ru/eng/umn5090
  • http://mi.mathnet.ru/eng/umn/v27/i4/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Strogalov, “O plyurikanonicheskikh otobrazheniyakh algebraicheskikh poverkhnostei osnovnogo tipa”, UMN, 30:6(186) (1975), 185–186  mathnet  mathscinet  zmath
    2. S. S. Strogalov, “The canonical module and anti-invariant elements”, Math. USSR-Izv., 11:6 (1977), 1151–1174  mathnet  crossref  mathscinet  zmath
    3. V. A. Khinich, “On Gorenstein modules of a ring of invariants”, Russian Math. Surveys, 33:5 (1978), 195–196  mathnet  crossref  mathscinet  zmath
    4. S. S. Strogalov, “On Poincaré series”, Math. USSR-Izv., 12:2 (1978), 391–425  mathnet  crossref  mathscinet  zmath
    5. A. A. Gerko, “On homological dimensions”, Sb. Math., 192:8 (2001), 1165–1179  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:203
    Full text:97
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021